Alert archive / Pennsylvania / Flash Flood Warnings in 2007

Flash Flood Warning 8, NWS State College, PA

June 1, 2007Somerset County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 1, 2007, 3:29 PM EDT for Somerset County, Pennsylvania. It took effect at Jun 1, 2007, 3:36 PM EDT. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 3:29 PM EDT (19:29 UTC)
In effect from
Jun 1, 2007, 3:36 PM EDT
Expired
Jun 1, 2007, 6:30 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Whole counties

County Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 119 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:45 PM EDTFLASH FLOODBerlin, PAPORTION OF STATE ROUTE 219 CLOSED DUE TO WATER OVER THE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 249 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
249 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 011936
FFWCTP
PAC111-012230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 630 PM EDT...

* AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM NEARLY STATIONARY THUNDERSTORMS ALONG A LINE 
EXTENDING FROM OGLETOWN TO CENTRAL CITY...INDIAN LAKE...SHANKSVILLE 
AND BERLIN. THE STORMS WERE PRODUCING RAINFALL RATES OF 2 TO 3 
INCHES PER HOUR. DOPPLER RADAR RAINFALL ESTIMATES WERE AS HIGH AS 
2.5 TO 3 INCHES WITHIN THE PAST HOUR ACROSS THE BEAVERDAM RUN STREAM 
BASIN AND SHADE CREEK BASIN...JUST TO THE EAST AND SOUTHEAST OF 
CENTRAL CITY. 

OTHER STORMS DEVELOPING ACROSS THE EASTERN AND NORTHEAST PART OF 
SOMERSET COUNTY WILL BE PRODUCING SIMILAR RAINFALL RATES. RAINFALL 
TOTALS IN SOME LOCATION COULD BE 4 OR 5 INCHES WITHIN A 3 HOUR 
PERIOD LATE TODAY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BERLIN...  
CENTRAL CITY...OGLETOWN...SHANKSVILLE...AND INDIANN LAKE. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4017 7869 4001 7878 3985 7896 3993 7909
      4013 7885 4024 7867

$$

FORECASTER: LAMBERT
1 follow-up statement
000 
WGUS71 KCTP 012041
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 PM EDT FRI JUN 1 2007

PAC111-012230-
SOMERSET PA-
435 PM EDT FRI JUN 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHEASTERN SOMERSET COUNTY...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SLOW MOVING THUNDERSTORMS PRODUCING VERY HEAVY 
RAIN...CONCENTRATED JUST TO THE NORTHWEST OF BERLIN...AND NEAR 
SHANKSVILLE. OTHER VERY HEAVY RAIN FELL OVER THE PAST FEW HOURS NEAR 
CENTRAL CITY AND INDIAN LAKE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BERLIN...CENTRAL CITY...OGLETOWN...SHANKSVILLE AND INDIAN LAKE.

RAINFALL TOTAL OF 4 TO 6 INCHES ARE LIKELY LATE TODAY ACROSS 
PORTIONS OF THE WARNED AREA. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF 
SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG 
THE BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4017 7869 4001 7878 3985 7896 3993 7909
      4013 7885 4024 7867

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 11:29 AM EDT, 4 hours earlier.

Area forecast discussion, Jun 1, 11:29 AM EDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1129 AM EDT FRI JUN 1 2007

.SYNOPSIS...
HIGH PRESSURE OFF THE NORTH CAROLINA COAST IS PROVIDING A HOT AND
HUMID FLOW OF AIR INTO THE REGION FROM THE SOUTH AND WEST. THIS
AIRMASS WILL CHANGE LITTLE TODAY OR SATURDAY.

A COLD FRONT WILL TRY TO ADVANCE INTO THE REGION BY MONDAY...BUT
A DEVELOPING TROPICAL SYSTEM NEAR CUBA MAY BE DIRECTED UP THE
EASTERN SEABOARD THIS WEEKEND AND COULD ACT TO SLOW THE
PROGRESSION OF THAT FRONT...AND COULD DIRECTLY INFLUENCE THE
WEATHER OVER THE STATE...ESPECIALLY THE EASTERN HALF OF THE
COMMONWEALTH.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

A DAY ALMOST IDENTICAL TO YESTERDAY. HAZY WARM AND HUMID WITH
DIURNAL CONVECTION A GOOD BET. A FEW OF THE PULSERS YESTERDAY
CAUSED GUSTY WINDS AND HAIL...SEE NO REASON THAT THE SAME
POTENTIAL WILL EXIST TODAY. RUC ANAL SHOWS 500-1500J OF CAPE AND
STEADILY ERODING CIN. OBSERVED SOUNDING SHOWS A BIT MORE MOISTURE
THAN YESTERDAY SO NOT AS MUCH EFFORT SHOULD BE EXPENDED
CONDITIONING THE ATMOSPHERE. BUFKIT FCST SOUNDINGS SHOW MORE CAPE
AND MOISTER PROFILES AS WELL. THIS MAY DECREASE THE POTENTIAL FOR
MICROBURSTS SINCE WE WILL HAVE LESS DRY AIR TO AID IN EVAPORATIVE
COOLING OF THE DOWNDRAFTS. BUT STILL NOT BEING TERRIBLY WARM
ALOFT...THE POTENTIAL FOR HAIL WILL BE THERE IN SOME OF THE
STRONGER UPDRAFTS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
VERY SIMILAR SITUATION THIS AFTERNOON AND EVENING AS YESTERDAY.
DIURNAL PULSE TYPE CONVECTION SHOULD FIRE UP FIRST ALONG THE
RIDGETOPS DURING THE EARLY AFTN...TENDING TO DRIFT EASTWARD IN
THE WEAK MEAN 0-6KM FLOW. CAPES IN THE 1500-2500J RANGE AND VERY
LITTLE SHEAR SUGGEST SLOW-MOVING PULSERS WITH A RISK OF ISOLATED
SVR.

MAX TEMPS SHOULD NOT GET TO THE RECORDS WE SET YESTERDAY...AS THEY
WILL PROBABLY BE CUT DOWN JUST A HAIR BY THE MID CLOUD DEBRIS
OVERHEAD NOW. BUT 8H TEMPS STILL VERY WARM /+16C/...SO WE SHOULD
STILL GET SEVERAL DEGREES ABOVE NORMAL...AND MAY TOUCH 90 IN A
COUPLE OF SPOTS. THE DIURNAL CONVECTION SHOULD AGAIN WANE AFTER
SUNSET THIS EVENING...BUT HIGH CAPES AND PWATS COULD LET THEM LAST
THROUGH MIDNIGHT/1 AM AGAIN.

BROKEN RECORD SKIPS ALONG ON SATURDAY...WITH SIMILAR TEMPS. WE MAY
A LITTLE LESS DIURNAL CONVECTION DUE TO THE SLIGHT NVA WE WILL BE
UNDER ALOFT DURING PEAK HEATING DUE TO A SLIGHT INCREASE IN NWRLY
FLOW AT UPPER LEVELS OFF TO OUR NE. THIS WOULD PUT US IN THE
UNFAVORABLE RIGHT EXIT REGION...BUT A WEAK CAP AND STILL-HIGH
MOISTURE CAN STILL PROVIDE FIREWORKS...EVEN IF WE NEED A SLIGHTLY
BIGGER SPARK/LIFT TO START THEM. HAVE LOWERED POPS ONLY SLIGHTLY
TO JUST BELOW 30 PCT AND CONFINED THEM TO THE AFTN HRS ON SAT DUE
TO THESE CONSIDERATIONS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
CARRIED 20 POPS AFT 8 PM ON SAT NIGHT...WITH LEFTOVER DIURNAL
STUFF FROM SAT AFTN/EVENING IN MIND.

HOWEVER...MAIN WORRY FOR THE LATE WEEKEND AND MON/TUES IS HOW THE
+UPPER LOW MOVING EAST FROM THE NORTHERN PLAINS...
+ENERGY FROM EASTERN CANADA...AND
+THE POSSIBLE TROPICAL SYSTEM COMING OUT OF THE GULF
ALL INTERACT.

FOR NOW...WEIGHTED FORECAST TO WHAT WE HAD...AND TO THE MILD AND
WET SIDE. NAM MAY NOT DO THE BEST WITH SE SYSTEM - IT SEEMS WELL
TO THE WEST OF ALL OTHER SOLUTIONS...WHILE A MODEL LIKE THE GFS
MAY DO A LITTLE BETTER. HOWEVER...A WAYS OUT...AND MODELS HAVE
BEEN DIFFERENT EACH DAY. FOR NOW...TAPERED POPS TO LESS THAN 15 BY
MID WEEK. GFS MAY BE A SHADE TOO FAST WITH SYSTEM. HARD TO TRUST
ANYTHING...WITH 3 SYSTEMS TRYING TO INTERACT/PHASE. AIRMASS IN
EASTERN CANADA WAS ABNORMALLY COLD THE OTHER MORNING.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
THE ONLY AIRFIELD THAT RECEIVED A NON TRIVIAL AMOUNT OF
PRECIPITATION WITH YESTERDAYS CONVECTION WAS KUNV. AS
SUCH...CEILINGS AND VISIBILITIES HAVE DROPPED INTO THE LIFR
CATEGORY. EXPECT THAT DISSIPATE BY 14Z. OTHER AIRFIELDS REMAIN IN
IFR OR MVFR CATEGORY DUE TO BR AND THIS WILL IMPROVE THROUGH THE
MORNING AS WELL.

CONDITIONS THROUGH 00Z/SAT WILL BE SIMILAR TO YESTERDAY AS
SCATTERED CONVECTION WILL DEVELOP ACROSS THE AREA. COVERAGE WILL
BE LESS THAN 50 PERCENT AND THE LIKELIHOOD THAT CONVECTION WILL
OCCUR OVER THE FIVE MILE RING OF ANY PARTICULAR AIRFIELD IS
DIFFICULT TO DETERMINE. SO FAR JUST PLACED CB IN THE TAF BUT ANY
AIRFIELD COULD SEE CONVECTION AFTER 18Z AND DIMINISHING AFTER 01Z.

SHOWERS AND THUNDERSHOWERS WILL STAY IN THE FORECAST THROUGH MID
WEEK AS AN UPPER LEVEL TROUGH REPLACES OUR CURRENT RIDGE. THIS
WILL KEEP THE AREA UNSETTLED BUT NOT A WASHOUT.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...LACORTE
SHORT TERM...DANGELO
LONG TERM...DANGELO/MARTIN
AVIATION...TYBURSKI
Hazardous weather outlook, Jun 1, 3:24 AM EDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
324 AM EDT FRI JUN 1 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-020730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
324 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DANGELO

In the hours before

Local storm report, Jun 1, 9:48 AM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
948 AM EDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     STATE COLLEGE           40.79N 77.86W
05/31/2007                   CENTRE             PA   EMERGENCY MNGR

            TREES DOWN.

0655 PM     HAIL             LEWISTOWN               40.60N 77.57W
05/31/2007  E1.00 INCH       MIFFLIN            PA   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS DOWN

0825 PM     TSTM WND DMG     MCALEVYS FORT           40.64N 77.82W
05/31/2007                   HUNTINGDON         PA   DEPT OF HIGHWAYS

            SEVERAL TREES DOWN ON ROUTE 305

&&

JJL
Special weather statement, Jun 1, 1:11 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
111 PM EDT FRI JUN 1 2007

PAZ037-011815-
TIOGA-
111 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA COUNTY...

AT 101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF WELLSBORO.  THIS STORM IS
NEARLY STATIONARY.

THE THUNDERSTORM WILL STAY OVER MAINLY RURAL AREAS OF CENTRAL TIOGA
COUNTY.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

FORECASTER: LA CORTE
Special weather statement, Jun 1, 1:39 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
139 PM EDT FRI JUN 1 2007

PAZ024-025-011830-
BLAIR-CAMBRIA-
139 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CAMBRIA AND
SOUTHWESTERN BLAIR COUNTIES...

AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF PORTAGE...MOVING NORTHEAST AT 10
MPH.

THE THUNDERSTORM WILL BE NEAR SPRING HILL AROUND 155 PM...SKI GAP
AND CLAYSBURG AROUND 200 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-99 BETWEEN MILE MARKERS 16 AND 28.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

FORECASTER: LA CORTE
Special weather statement, Jun 1, 2:17 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT FRI JUN 1 2007

PAZ034-011845-
BEDFORD-
217 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BEDFORD COUNTY...

AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WINDBER...MOVING NORTHEAST
AT 5 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL BE NEAR BLUE KNOB STATE PARK AROUND 245 PM.

FORECASTER: STEINBUGL
Local storm report, Jun 1, 3:05 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 PM EDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 S OSCEOLA MILLS       40.84N 78.27W
06/01/2007  M1.00 INCH       CENTRE             PA   TRAINED SPOTTER

            A FEW LARGER STONES...PARTIALLY COVERING THE GROUND IN
            SPOTS

&&

STEINBUGL
Special weather statement, Jun 1, 3:07 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
307 PM EDT FRI JUN 1 2007

PAZ005-006-012000-
MCKEAN-POTTER-
307 PM EDT FRI JUN 1 2007

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL POTTER AND SOUTHERN
MCKEAN COUNTIES...

AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST
OF OLEAN TO 22 MILES SOUTHEAST OF BRADFORD TO 15 MILES SOUTHEAST OF
BRADFORD TO 7 MILES EAST OF KANE...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR ROULETTE AROUND 325 PM...COUDERSPORT AROUND
340 PM...NORWICH AROUND 355 PM AND DENTON HILL STATE PARK AROUND 400
PM.

FORECASTER: LA CORTE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:50 PM EDTSevere Thunderstorm WarningCTPBlair55 min
Jun 1, 2:50 PM EDTSevere Thunderstorm WarningCTPBlair55 min
Jun 1, 2:55 PM EDTSevere Thunderstorm WarningCTPCentre50 min
Jun 1, 3:43 PM EDTSevere Thunderstorm WarningCTPBlair47 min
Jun 1, 3:44 PM EDTSevere Thunderstorm WarningCTPClearfield61 min
Jun 1, 3:50 PM EDTSevere Thunderstorm WarningCTPYork55 min
Jun 1, 4:55 PM EDTFlash Flood WarningCTPYork3 hr
Jun 1, 5:18 PM EDTSevere Thunderstorm WarningCTPYork42 min
Jun 1, 5:19 PM EDTSevere Thunderstorm WarningCTPSchuylkill56 min
Jun 1, 5:28 PM EDTFlash Flood WarningCTPSchuylkill3 hr
Jun 1, 6:15 PM EDTFlash Flood WarningCTPLancaster3 hr
Jun 1, 6:31 PM EDTSevere Thunderstorm WarningCTPUnion59 min
Jun 1, 6:46 PM EDTSevere Thunderstorm WarningCTPLycoming29 min
Jun 1, 7:06 PM EDTFlash Flood WarningCTPDauphin3 hr
Jun 1, 7:58 PM EDTFlash Flood WarningCTPYork2 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.